MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES CTR73, 12X100 KII OPT ZTHR 6/BX; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

APPLIED MEDICAL RESOURCES CTR73, 12X100 KII OPT ZTHR 6/BX; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Model Number CTR73
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/27/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The event unit is anticipated to return to applied medical for evaluation.A follow-up report will be sent upon completion of investigation.
 
Event or Problem Description
Procedure performed: laparoscopic left colectomy event description: hospital: [name] product: ctr73 "towards the end of the surgery, the surgeon (dr.[name]) was pulling out the scope from the ctr73 trocar.When the scope was being pulled out, it was pulled out in a weird angle, which caused the cannula of the trocar to snap in half.They were able to retrieve the trocar pieces." product available for return.Additional information received from applied representative via email on 27mar2024: "break appears to be in the center of the cannula.The break appears to be a clean break.All pieces were accounted for and were retrieved." intervention: the surgery was finished with the same instrument.Patient status: no patient injury.
 
Additional Manufacturer Narrative
Correction: section b4 "date of this report" of the initial report for 2027111-2024-00493 should state april 4, 2024.This follow-up report was submitted to provide a correction relating to the initial report.
 
Event or Problem Description
Procedure performed: laparoscopic left colectomy event description: product: ctr73."towards the end of the surgery, the surgeon (dr.[name]) was pulling out the scope from the ctr73 trocar.When the scope was being pulled out, it was pulled out in a weird angle, which caused the cannula of the trocar to snap in half.They were able to retrieve the trocar pieces." product available for return.Additional information received from applied representative via email on 27mar2024: "break appears to be in the center of the cannula.The break appears to be a clean break.All pieces were accounted for and were retrieved." intervention: the surgery was finished with the same instrument.Patient status: no patient injury.
 
Additional Manufacturer Narrative
The event unit was returned to applied medical for evaluation.Visual inspection confirmed the complainant¿s experience of a fractured cannula shaft.The wall thickness of the cannula shaft near the fracture was measured and did not meet specification.Based on the condition of the returned unit, it is likely that the reported event was due to the uneven wall thickness of the canula.
 
Event or Problem Description
Procedure performed: laparoscopic left colectomy.Event description: hospital: [name].Product: ctr73."towards the end of the surgery, the surgeon (dr.[name]) was pulling out the scope from the ctr73 trocar.When the scope was being pulled out, it was pulled out in a weird angle, which caused the cannula of the trocar to snap in half.They were able to retrieve the trocar pieces." product available for return.Additional information received from applied representative via email on 27mar2024: "break appears to be in the center of the cannula.The break appears to be a clean break.All pieces were accounted for and were retrieved." intervention: the surgery was finished with the same instrument.Patient status: no patient injury.

Brand Name
CTR73, 12X100 KII OPT ZTHR 6/BX
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
Manufacturer Contact
farah azmi
22872 avenida empresa
rancho santa margarita, CA 92688
9497138710
MDR Report Key19047682
Report Number2027111-2024-00493
Device Sequence Number7223171
Product Code GCJ
UDI-Device Identifier00607915123680
UDI-Public(01)00607915123680(17)261214(30)01(10)1506563
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K060096
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/17/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCTR73
Device Catalogue Number101219401
Device Lot Number1506563
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date04/04/2024
Supplement Report FDA Received Date04/05/2024
05/17/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/15/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SCOPE
Patient SexUnknown